# SDR O9I2002F00001

- Difficulty date: April 30, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N699MC
- Make and model: Israel 1125
- Aircraft serial: 076
- Engine: Garrtt TFE7313C
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tip Cap
- Part number: 25W45002050251
- Condition: Delaminated
- Location: Rt Horiz Stab
- Part time: 3,058 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRAILING EDGE OF THE RIGHT HORIZONTAL STABILIZER TIP CAP (PN 24W45002050251) WAS FOUND TO BE DELAMINATING ON THE TRAILING EDGE .  THIS IS A COMPOSITE ASSEMBLY AND THE DELAMINATION WAS EASILY SEEN BY VISUAL INSPECTION.  THE DEFECTIVE PART WAS REPLACED.  THIS PART OF THE AIRCRAFT WAS INSPECTED DURING THE LAST 250 HOUR/A CHECK INSPECTION WITH NO DEFECTS NOTED.  THE 250 HOUR/ A CHECK INSPECTION WAS PERFORMED 72 HOURS PRIOR TO THE DELAMINATION BEING DISCOVERED.
